Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A fixed point theorem revisited


Authors: Alberta Bollenbacher and T. L. Hicks
Journal: Proc. Amer. Math. Soc. 102 (1988), 898-900
MSC: Primary 54H25
DOI: https://doi.org/10.1090/S0002-9939-1988-0934863-2
MathSciNet review: 934863
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A version of a theorem commonly referred to as Caristi's Theorem is given. It has an elementary constructive proof and it includes many generalizations of Banach's fixed point theorem. Several examples illustrate the diversity that can occur.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25

Retrieve articles in all journals with MSC: 54H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0934863-2
Keywords: Fixed point theorem, Caristi's theorem, Banach's theorem
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society